I had unprotected sex on the 14th day of my period incidentally. I took an i-pill within 4 hours of the act. Within 71 hours (approximately) I had unprotected sex again. This time I did not take an ipill as I figured it could be harmful to my health. About 7 days after the first intercourse I got a very light bleed for 3 days (the first day was just spotting).
*The last time I took an ipill was 4 months ago, and within 3-4 days of taking the pill I got a very heavy 2 day withdrawal bleed.*
I got my last period on 6th November (my periods are usually regular) so I was supposed to get my periods on 4th-5th of December but its 8th of December and I still haven't gotten them. I'm experiencing many of the symptoms of PMS- backache, cramps, mood swings. I'm getting the occasional nausea. I've been sleeping much more than I used to. Today I went for a run (as usual) but I got severe cramps in my lower abdomen so I had to stop. Got 2 negative tests on 10th and 13th day from 1st intercourse.
Me and my fiancee have sex on 19 nov in the act the condom tear down and she take an ipill withn 72 hours now she miss her period. We check through the pregnancy kit and it showing she is pregnant. In this scenario what we need to do to avoid pregnancy coz we don't want at this point of time. Her last period was around 30 th Oct. Please help as we both are really worried. Please guide us in this.
Dear sir / Mam i am get married and the girl and me same blood group B positive . Just wanted to know.its any compliance in future .
I was asked to take gynaset for 5 days twice a day to get my periods. Would I get my periods as soon as I stop taking gynaset? I need to travel on 18th of this month and started taking gynaset from 5th of this month. Would my periods be over till 18th? Or should I take it until I complete my travel to postpone the periods? Please give me some suggestion.
My friend had unprotected sexual intercourse. It was her first time so bleeding occured. But after 1 day of intercourse, bleeding occurred again and after 1 day it happened again. So, is it normal or there is some problem?